# SDR UIEA2017011300034

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Packing
- Part number: 9607M05P52
- Part serial: NA
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS OIL IN THE FIRST STAGE DISK.  REMOVED AND REPLACED THE 1 BEARING MAINIFOLD PACKING IAW SERVICE BULLETIN 72-1401 REV 84.
